Translator Disclaimer
2019 A dual representation result for value functions in stochastic control of infinite dimensional groups
Viorel Barbu, Mihai Sîrbu
Topol. Methods Nonlinear Anal. 54(2B): 907-916 (2019). DOI: 10.12775/TMNA.2019.054

Abstract

We study here the problem of dual representation of the value functions associated to linear-convex stochastic control problems in infinite dimensional Hilbert spaces. Since the dual state runs backwards in time, it turns out that the dual representation has the meaning of a classical (Markov) control problem only if the primal linear state equation is driven by the generator of a group. In the general case, a dual representation of the value function still holds, but such a representation cannot be reduced to solving a dual Hamilton-Jacobi-Bellman equation.

Citation

Download Citation

Viorel Barbu. Mihai Sîrbu. "A dual representation result for value functions in stochastic control of infinite dimensional groups." Topol. Methods Nonlinear Anal. 54 (2B) 907 - 916, 2019. https://doi.org/10.12775/TMNA.2019.054

Information

Published: 2019
First available in Project Euclid: 11 November 2019

MathSciNet: MR4077469
Digital Object Identifier: 10.12775/TMNA.2019.054

Rights: Copyright © 2019 Juliusz P. Schauder Centre for Nonlinear Studies

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.54 • No. 2B • 2019
Back to Top